| Model Number |
P7900B |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Baxter received a report stating that centrella med-surg brake casters were not holding, still rolling when brakes were set.The process step at which the issue occurred was not specified.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
Additional Manufacturer Narrative
The baxter technician found the brake casters needed to be replaced.Per the baxter service manual, it is necessary for the centrella bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Check the brakes to see whether the bed moves when the brakes are set.Replace parts or adjust the system if necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the brake casters to resolve the reported event.Based on this information, no further action is required.